# SDR FDEA202506130932

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856105
- Condition: Dented
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 221CFF HAS NUMEROUS DENTS,   APPROXIMATELY STATION 350. GM38 FABRICATED FLOOR PANEL 221CFF MPN# 141T5856-105 LBL 11- RBL11 STA. 285-412 IN REF TO   BOEING DRWNG. 141T5856-105. THIS IS A MAJOR REPAIR. SEE JPF FOR ALL WORKSTEPS   ACCOMPLISHED. INSTALLATION OF FLOOR PANEL 221CFF WILL BE COMPLETED ON WO# 90248 NR   273.
